Posted by gregg on April 17, 2003, at 14:10:38
In reply to Re: Zyprexa Withdrawal stories » Tepiaca, posted by gabbix2 on April 16, 2003, at 14:27:15
> I stopped taking Zyprexa cold turkey, for about a week, the withdrawl was nothing excruciating,
> It was just made me feel strung out, and every feeling I had was turned up a few notches.
> Which is a walk in the park for any veteren withdraw -(er?)
> Twas nothing compared to Paxil Effexor or Lorazepam withdrawl.
> I love Zyprexa I found for my head noise and anxiety though it works better if I take it at a low dose and as a p.r.n.
> Higher (5-7.5) doses seemed to put me in a fog of depression.
> I hate the side effects
> It doesn't actually make me gain fat at that low dose, but the water retention is unreal, freakish almost, I can lean against something and leave a dent in myself for 45 minutes ( I know I counted )
> Its so very sexy and good for my self esteem.
Have you had your thyroid checked? My wife has the same problem with water retention on Zyprexa, but only if she isn't taking her thyroid medication. She only has hypothyroidism when she is on anti-psychotics.